# SDR ASMF201007007

- Difficulty date: July 31, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 20,857 hours, 10,855 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Part number: 3051157090
- Condition: Damaged
- Location: Rt Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, TECH PERSONNEL DETECTED A OIL LEAK IN SEAL OF THE IDG OF THE RT ENGINE, SO IT WAS REPLACED AND LEAK TEST WAS PERFORMED IAW AMM 72-60-00, ALL CORRECT.
